# SDR 2001UALA01892

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 41,920 hours, 22,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FUSELAGE CREASE BEAM WEB IS CRACKED AT BODY STATION 196.  MAJOR REPAIR ACCOMPLISHEDREMOVED DAMAGED WEB.  MANUFACTURED NEW WEB AND INSTALLED
